Perturbations of bi-continuous semigroups

Volume 161 / 2004

Bálint Farkas Studia Mathematica 161 (2004), 147-161 MSC: 46A03, 47D06, 47A55. DOI: 10.4064/sm161-2-3

Abstract

The notion of bi-continuous semigroups has recently been introduced to handle semigroups on Banach spaces that are only strongly continuous for a topology coarser than the norm-topology. In this paper, as a continuation of the systematic treatment of such semigroups started in [20–22], we provide a bounded perturbation theorem, which turns out to be quite general in view of various examples.

Authors

  • Bálint FarkasMathematisches Institut
    Universität Tübingen
    Auf der Morgenstelle 10
    D-72076 Tübingen, Germany
    and
    Alfréd Rényi Institute of Mathematics
    Hungarian Academy of Sciences
    Reáltanoda u. 13–15
    H-1053 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image